Open Access
Translator Disclaimer
February 2012 On a conjucture of Kashiwara relating Chern and Euler classes of $\mathcal{O}$-modules
Julien Grivaux
J. Differential Geom. 90(2): 267-275 (February 2012). DOI: 10.4310/jdg/1335230847

Abstract

In this note we prove a conjecture of Kashiwara, which states that the Euler class of a coherent analytic sheaf $\mathcal{F}$ on a complex manifold $X$ is the product of the Chern character of $\mathcal{F}$ with the Todd class of $X$. As a corollary, we obtain a functorial proof of the Grothendieck–Riemann–Roch theorem in Hodge cohomology for complex manifolds.

Citation

Download Citation

Julien Grivaux. "On a conjucture of Kashiwara relating Chern and Euler classes of $\mathcal{O}$-modules." J. Differential Geom. 90 (2) 267 - 275, February 2012. https://doi.org/10.4310/jdg/1335230847

Information

Published: February 2012
First available in Project Euclid: 24 April 2012

zbMATH: 1247.32013
MathSciNet: MR2899876
Digital Object Identifier: 10.4310/jdg/1335230847

Rights: Copyright © 2012 Lehigh University

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.90 • No. 2 • February 2012
Back to Top